# SDR M7K2008F00005

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Part time: 195 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF 0429084134) DURING ROUTINE INSPECTION, HINGE WAS FOUND CRACKED THROUGH TO SCREW MOUNTING BORES TO THE METALS EDGE.  THIS IS A VERY COMMON FAILURE FOR THIS PART.  SUGGEST PART BE MFG OF MORE DURABLE MATERIAL SUCH AS STAINLESS STEEL.  (K)
